# SDR ARWA0010811

- Difficulty date: August 30, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Part time: 52,042 hours, 18,151 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

NR 4 ENGINE SHUT DOWN DUE TO COMPRESSOR STALL.  AIRCRAFT RETURNED TO SAL AND LANDED WITHOUT INCIDENT. C1 HARD TO ROTATE BY HAND. PREPARE NR 4 ENGINE FOR FERRY FLIGHT ONE ENGINE INOPERATIVE IAW ARROW AIR GMM 6-3-1 THRU 6-3-5. LOG PAGE 105029 ITEM 12 M, REMOVED AND REPLACED NR 4 ENGINE IAW ARROW AIR ENGINE REMOVAL/INSTALLATION PAPERWORK PAGES 5-46-1 THRU 5-46-29 ACCOMPLISHED ENGINE ADJUSTMENT AND TEST IAW MM 71-00.
